# SDR JJBA20160909004

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 37,065 hours, 49,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: H104
- Condition: Discharged
- Location: Cabin
- Part time: 1,256 hours, 1,466 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY BATTERIES, OPS CHECK SATISFACTORY.  ADDITIONAL PARTS INCLUDE:  2X  PN 61-0478-11, SN CA012, TT 5948.28, TC 6979; SN 011015, TT 22011.33, TC 28690;  PN 61-0478-9, SN 9711055, TT 28740.68, TC 37797.
